# SDR DALA2024052805587

- Difficulty date: May 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,274 hours, 28,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 416N222020
- Part serial: ALT216A5633
- Condition: No Test
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6712 LT OVERWING SLIDE TEST 2 FAILING(BOTTLE PRESS). CORRECTIVE ACTION: DEFER TO B757 MEL 25-66-03B.  LT OVERWING SLIDE TEST 2 FAILING (BOTTLE PRESS).   FOUND PRESSURE SWITCH S10463 BAD. REPLACED LH OVERWING EMERGENCY SLIDE INFLATOR PER AMDS CARD 2565-4646-LH. OPS CKS GOOD.
